Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax bridgey1128

Posted by headachequeen on July 14, 2004, at 15:09:38

In reply to Re: Topamax, posted by bridgey1128 on July 14, 2004, at 12:59:08

> well I am also wondering if the headaches are also due to this is the week before my period which is also common..the headaches also come with weather changes which we have had so I have no idea. The floaters have gone away from what I can tell so that is good and so has the sharp tingling. It's time for an eye appointment anyway so I will tell him about it when I go. The only way the night terrors go away is staying at this dosage. If I go back down they will return. I went up for about two days and went back down because I chickened out thinking I didn't want to risk the losing the eyesight possibility when I was on vacation but then the night terrors set in and I was like....OH CRAP...I had better go up..I can't handle this nonsense...so as soon as I went up they went away. Now the headache is in the middle of my forehead so I am thinking that it's weather related..ugh.....it's hard wondering if it's just general freakiness or side effects...ah the life of a redhead..oh and I just cut off 11 inches a week and a half ago for locks of love :) best thing I ever did..well cutting my hair wise I recommend anyone doing it!

Bridgey, the headaches could be weather-related... migraines are triggered by changes in barometric pressure and can be triggered by changes in weather... and I think that cluster headaches have similar causes...
Since I began taking Topomax I have not had a headache so I have begun to forget all the information that they piled upon me about headaches... and can't say I miss it :)

Do check on the eye stuff though when you have the chance...

I was wearing my hair in a chin-length bob and that was a change for me, then one day decided I wanted a radical change of style and had it cut really short and sort of spikey...
and I am enjoying the change totally...
now I am trying to decide what to do with it next...

enjoy the change of style...

I remember when I had almost eight pounds of hair cut off... my hair is so thick and it was soooo long...
no wonder I had headaches and neck problems then LOL

and if the terrors are gone with the increased dosage then let's deal with the side effects...
we know we can do it... somehow.. together
kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20040714/msgs/366142.html